Signal Recovery on Incoherent Manifolds. Hegde, C. & Baraniuk, R. G. IEEE Trans. Information Theory, 58(12):7204--7214, 2012.
Signal Recovery on Incoherent Manifolds [link]Paper  doi  bibtex   
@article{DBLP:journals/tit/HegdeB12,
  author    = {Chinmay Hegde and
               Richard G. Baraniuk},
  title     = {Signal Recovery on Incoherent Manifolds},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {58},
  number    = {12},
  pages     = {7204--7214},
  year      = {2012},
  url       = {http://dx.doi.org/10.1109/TIT.2012.2210860},
  doi       = {10.1109/TIT.2012.2210860},
  timestamp = {Wed, 09 Mar 2016 00:00:00 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/tit/HegdeB12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}

Downloads: 0